# SDR HEEA0010086

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2764F
- Make and model: Bell 206L-1
- Aircraft serial: 45279
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Channel
- Part number: 206031314037
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FROM TACK RIVET HOLE WHERE TAILBOOM FITTING MOUNTS APPROXIMATELY 2 INCHES LONG TO BOTTOM OF FORWARD RIVETS WHERE FITTING ATTACHES. REPLACED WITH SERVICEABLE PART.
